MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P STD STEM SIZE 8; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM P STD STEM SIZE 8; HIP CEMENTLESS STEM
Catalog Number 01.18.408
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2238585: 20 items manufactured and released on (b)(6) 2023.Expiration date: 2027-12-18.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on (b)(6) 2023.Masterloc 01.39.210 cementless ti coated lat stem size 10 (k151531) lot 2213489: 20 items manufactured and released on 24-oct-2022.Expiration date: 2027-10-12.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation perfomred by medacta medical affairs manager: revision surgery on the same day of the primary due to femoral bone fracture on a overweight patient.After the primary, the surgeon decided to change the stem from amistem p size 6 to amistem-p size 8.A fracture was soon detected, the amistem-p was removed and it was implanted a masterloc with cerclage for the fracture as it is visible from the radiographic images.Unfortunately, 3 weeks after, the patient put weight on the operated leg and another fracture occured.The bone was weakened by the operation and due to the weight of the patient it fractured.A second revision was undertaken and m-vizion with cerclage was implanted.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed on the same day of the primary due to femoral bone fracture.Amistem-p removed, fracture cabled and masterloc implanted.Three weeks after, the bone fractured again, probably because the patient fully load the joint a few days after surgery.M-vizion implanted successfully.

Brand Name
AMISTEM P STD STEM SIZE 8
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17641503
Report Number3005180920-2023-00653
Device Sequence Number15349779
Product Code LZO
UDI-Device Identifier07630040720076
UDI-Public07630040720076
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.408
Device Lot Number2238585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight112 KG